Zoltán Halasi's publications

  1. Z. Halasi, On the characters and commutators of finite algebra groups,
    Journal of Algebra 275 (2004), 481-487.

  2. Z. Halasi, On the characters of the unit group of DN-algebras,
    Journal of Algebra 302 (2006), 678-685.

  3. Z. Halasi and K. Podoski, Bounds in groups with trivial Frattini subgroup,
    Journal of Algebra, 319 (2008), 893-896.

  4. Z. Halasi and P. P. Pálfy, The number of conjugacy classes in pattern groups is not a polynomial function,
    Journal of Group Theory, 14 (2011), 841-854.

  5. Z. Halasi, On the base size of the symmetric group acting on subsets,
    Studia Scientiarum Mathematicarum Hungarica, 49 (2012), 492-500.

  6. Z. Halasi, A. Maróti, S. Sidki and M. Bezerra, Conjugacy expansiveness in finite groups,
    Journal of Group Theory, 15 (2012), 485-496.

  7. Z. Halasi, A. Maróti and F. Petényi, Character expansiveness in finite groups,
    International Journal of Group Theory 2 No. 2 (2013), 9-17.

  8. Z. Halasi and K. Podoski, Every coprime linear group admits a base of size two,
    Trans. Amer. Math. Soc. 368 (2016), 5857–5887.

  9. Z. Halasi and A. Maróti, The minimal base size for a p-solvable linear group,
    Proc. Amer. Math. Soc. 144 (2016), 3231–3242.

  10. James P. Cossey, Z. Halasi, A. Maróti, H.N. Nguyen, On a conjecture of Gluck,
    Math. Z. 279 (2015), 1067–1080.

  11. Z. Halasi, C. Hannusch, H.N. Nguyen, The largest character degrees of the symmetric and alternating groups,
    Proc. Amer. Math. Soc. 144 (2016), 1947–1960.